# SDR CALA2024071800242

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 108,624 hours, 14,165 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311W30655
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 R/H ENGINE STRUT PRESSURE RELIEF DOOR/ACCESS PANEL 443CL FOUND MISSING ON ARRIVAL. PHOTO ADDED. NIL STOCK LHR. CDL APPLIED. DISPATCH DESK: 67   NAME: AC DATE: 19-MAR-24- OK TO PLACE PDA 2 R/H ENGINE STRUT PRESSURE RELIEF DOOR/ACCESS PANEL 443CL FOUND MISSING ON ARRIVAL. ON CDL 54A CDL APPLIED. SDR RAISED #1035496 INSTALLED PYLON ACCESS PANEL REF MM 54-53-01. PLACARD REMOVED
